# SDR AALA202412144082

- Difficulty date: December 11, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737823
- Aircraft serial: 44447
- Aircraft time: 15,353 hours, 5,741 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WING LOWER SKIN AT WS 746. REPAIRED SKIN PER 360204.
